A 51-year-old male asked:
Can tegretol cause delusions and/or hallucinations?
1 doctor answer • 1 doctor weighed in
Internal Medicine 63 years experience
Tegretol: I would be reluctant to attribute these symptoms to tegretol and would be concerned about psychiatric disorders or organic brain pathology. Your pharmacist can inform you about tegretol's side effect profile. A neurologist is best qualified to evaluate these symptoms and referral to a psychiatrist can be made if deemed advisable. If behavioral or cognitive issues dominate, psychiatric problems lik
Created for people with ongoing healthcare needs but benefits everyone.
1.6k viewsAnswered >2 years ago
Last updated Feb 14, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.